# SDR USAA2012081000013

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 39,544 hours, 14,196 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 1030477
- Condition: Faulty
- Location: Cabin
- Part time: 39,552 hours, 14,201 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN AFTER TURNING ON EXTERNAL POWER.  FORWARD CABIN RECIRCULATION FAN INOPERATIVE.  REMOVED AND REPLACED FAN 15HG IAW AIRBUS MAINTENANCE MANUAL 21-21-51-400-001-A.
